Birational Automorphisms of Fano Double Covers
Funkcionalʹnyj analiz i ego priloženiâ, Tome 33 (1999) no. 4, pp. 88-90
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1999_33_4_a11,
author = {A. V. Pukhlikov},
title = {Birational {Automorphisms} of {Fano} {Double} {Covers}},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {88--90},
year = {1999},
volume = {33},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1999_33_4_a11/}
}
A. V. Pukhlikov. Birational Automorphisms of Fano Double Covers. Funkcionalʹnyj analiz i ego priloženiâ, Tome 33 (1999) no. 4, pp. 88-90. http://geodesic.mathdoc.fr/item/FAA_1999_33_4_a11/